# SDR DALA13008520939

- Difficulty date: February 15, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 62,297 hours, 47,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 938-941
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON RT CUSP WEB BS 938 TO 941 AND X=60 TO X=60 TO X=54.  CUSP WEB WAS REPAIRED IAW SRM 53-05D FIG 27 D.
